RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 15, Issue 1  


The uniqueness of the element of best mean approximation to a continuous function using splines with fixed nodes
P. V. Galkin
3
Order of $(C,\alpha)$-approximations on certain classes of periodic functions
V. È. Gheit
15
The V. A. Steklov problem in the theory of orthogonal polynomials
B. L. Golinskii
21
The approximation of a Hölder class of two variables by Riesz spherical means
B. I. Golubov
33
The three-lines theorem
V. S. Boichuk, A. A. Gol'dberg
45
Holonomic functions in a polycircle with nonnegative imaginary part
V. S. Vladimirov, Yu. N. Drozhzhinov
55
Rearrangements of the Haar system
A. S. Krantsberg
63
A remark concerning Pincherle bases
N. I. Nagnibida
73
Dependence of differential properties of a function on the speed of its rational approximations in the metrics of $L_p$
E. A. Sevast'yanov
79
Embedding theorems for fractional norms generated by an elliptic operator
Ya. A. Smirnickii, P. E. Sobolevskii
91
Interpolation in certain Hilbert spaces of analytic functions
S. V. Shvedenko
101
The problem of generalized Green matrices
V. M. Zubov
113
Biharmonic functions, nonnegative in a half-strip
V. A. Kondratiev, S. D. Èidel'man
121
The use of a connection between integral transforms for the computation of integrals
V. S. Ryko
129
Modulus of continuity of solutions of second-order elliptic equations on a plane
A. L. Treskunov
139
Structure of the point spectrum of a linear operator
L. N. Nikol'skaya
149
Discrete groups generated by reflections in the faces of symplicial prisms in Lobachevskian spaces
I. M. Kaplinskaya
159
Factorization of a convolution-type operator
V. V. Napalkov
165
The spectral sequence of a fibration and the skeletons of the base
V. V. Rokhlin
173
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019